RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 3, Pages 80–88 (Mi dm1015)  

This article is cited in 3 scientific papers (total in 3 papers)

The closure operator with the equality predicate branching on the set of partial Boolean functions

S. S. Marchenkov


Abstract: On the set $P_2^*$ of partial Boolean functions, we consider the closure operator with the equality predicate branching. We prove that each closed class with respect to this operator is generated in $P_2^*$ by the set of all its functions depending on at most two variables. In the paper, all maximal and submaximal classes in $P_2^*$ and all closed classes generated by one one-place or two-place function are presented.
This research was supported by the Russian Foundation for Basis Research, grant 06–01–00438.

DOI: https://doi.org/10.4213/dm1015

Full text: PDF file (119 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:4, 381–389

Bibliographic databases:

UDC: 519.716
Received: 03.01.2006

Citation: S. S. Marchenkov, “The closure operator with the equality predicate branching on the set of partial Boolean functions”, Diskr. Mat., 20:3 (2008), 80–88; Discrete Math. Appl., 18:4 (2008), 381–389

Citation in format AMSBIB
\Bibitem{Mar08}
\by S.~S.~Marchenkov
\paper The closure operator with the equality predicate branching on the set of partial Boolean functions
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 3
\pages 80--88
\mathnet{http://mi.mathnet.ru/dm1015}
\crossref{https://doi.org/10.4213/dm1015}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2467456}
\zmath{https://zbmath.org/?q=an:1171.94381}
\elib{http://elibrary.ru/item.asp?id=20730255}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 4
\pages 381--389
\crossref{https://doi.org/10.1515/DMA.2008.028}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-53349175812}


Linking options:
  • http://mi.mathnet.ru/eng/dm1015
  • https://doi.org/10.4213/dm1015
  • http://mi.mathnet.ru/eng/dm/v20/i3/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Panteleev, L. V. Ryabets, “Operator zamykaniya s razvetvleniem po predikatu ravenstva na mnozhestve giperfunktsii ranga 2”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 10 (2014), 93–105  mathnet
    2. V. I. Panteleev, L. V. Riabets, “The completeness criterion for closure operator with the equality predicate branching on the set of multioperations on two-element set”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 29 (2019), 68–85  mathnet  crossref
    3. S. S. Marchenkov, “O deistvii operatora implikativnogo zamykaniya na mnozhestve chastichnykh funktsii mnogoznachnoi logiki”, Diskret. matem., 32:1 (2020), 60–73  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:346
    Full text:134
    References:41
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020